MathSciNet Relay Station
MathSciNet bibliographic data
MR438341 (55 #11256) 57A15 (55D10)
Hendriks, Harrie Obstruction theory in $3$-dimensional topology: classification theorems. Bull. Amer. Math. Soc. 83 (1977), no. 4, 737–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement